# SDR SWIA2025F01430

- Difficulty date: September 22, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N122SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000431
- Aircraft time: 28,219 hours, 16,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SEAT TRACK END AT ( AFT WET AREA ) FR 85 HAS CORROSION.   REPAIRED RT AFT FLOOR BEAM SEAT TRACK AT FR 82-85 REF ETD2022-170-022163, SRM 53-00-10/REPAIR01. THIS REPAIR DOESN'T EFFECT THE WEIGHT AND BALANCE. NO FURTHER ACTION REQUIRED.
